Cyclophosphamide side effects

Hello all,

I recently started Cyclo treatment in Dec, so far so good! But I have recently started to get little red spots appear on my arms and lots on my chest. Since last night, (my boyfriend noticed) that I now have a cluster of blood spots under my skin in the middle of my chest, about 20 or so. Does anybody else experience this? Should I go to the doctors as I have read that if you get any blood spots, to contact a GP??

2 Replies

oldestnewest
  • Hiya I had cyclophosphamide about 13 years ago (bless you! lucky you !), I dont remember getting any red spots but you never know with this health challenge - no day is ever the same - Im sure you would agree ?! anyway - I would suggest that you get them checked out ! I sometimes get red spots if Im stressed or worried about something! recently, I have started using Pawpaw lotion on my skin and I can really notice a difference - the elasticity is slowly returning as well as it seems to hold ulcers at bay ! I hope you get them sorted :)

  • Hi Ashton

    I was reading this question of yours and wondered if you had found out what the spots were. It sounds to me that they may be spots called - Telangiectasia which are small blood vessels near the surface of the skin. I have them on my hands, top of my chest and face. They dont give me any bother but am conscious of them on my face. I have had cyclophosphamide but had the spots before then.

    Hope you're keeping well.

You may also like...